# SDR SWIA202053926

- Difficulty date: September 29, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Loose
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP UPPER SKIN HAS LOOSE & SMOKING RIVETS ON THE AFT SPAR BETWEEEN F/STA 234 & 245 AND ON F/STA 245 BETWEEN AFT SPAR & TE.  C-CHECK RO 11/11/2020.  REPAIRED RT OUTBOARD FLAP UPPER SKIN, IAW REO.  NO WEIGHT OR BALANCE CHANGE.  M-337 AND TASK CARD ATTACHED.
